# SDR UALA2011121606921

- Difficulty date: December 16, 2011
- Submitted: January 3, 2012
- Operation: Air carrier
- Aircraft: N659UA
- Make and model: Boeing 767322
- Aircraft serial: 27114
- Aircraft time: 82,829 hours, 13,293 cycles
- Engine: Pwa PW4060
- System (JASC): 2350 · Audio Integrating System
- Part: Selector Panel
- Part number: 503111
- Part serial: 291
- Condition: Inoperative
- Location: Audio
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

RADIOS INOPERATIVE.  REPLACED SECOND OBS AUDIO SELECTOR PANEL PER MM.
